# SDR DALA1033805532

- Difficulty date: November 21, 2010
- Submitted: November 27, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND L4 DOOR LOWER SILL WEB CORRODED AT STA 1640.  REMOVED L-4 DOOR SILL WEB AND 5 (EACH) STIFFENERS IAW SRM 51-40-02.  FABRICATED NEW L-4 DOOR SILL WEB IAW SRM 51-40-05.  TREATED, PRIMED, AND APPLIED TOPCOAT IAW SRM 51-20-01 AND AMM 51-21-10.  INSTALLED DOOR SILL WEB AND 5 EA STIFFENERS IAW SRM 51-40-02.
